# SDR UALA2013030801392

- Difficulty date: March 6, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 48,324 hours, 12,263 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 672951001
- Part serial: 12
- Condition: Failed
- Location: Equipment Cool
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EQUIPMENT COOLING VALVE LIGHT ILLUMINATED.  REPLACED FWD OVERBOARD VALVE V-169 IAW AMM 21-23-08.
